Archived

This topic is now archived and is closed to further replies.

Staceyy

What Causes Shakes?

10 posts in this topic

Could be anything. If you BGs have been really high for an extended period of time, your body could think that 139 is low, and you get shaky. But it is probably something else. Too much caffeine or other stimulant maybe?

Share this post


Link to post
Share on other sites

Shaking fingers is the first indication I get that I'm going hypo, but it takes a reading below 60 to trigger that.

 

I suspect other than D.

Share this post


Link to post
Share on other sites

Shaking is the first sign I get that I'm low. But often I'll check and my bs will be within normal range. But I still get that shaky feeling if my BS is dropping rapidly, even if it's still within a normal range.

Share this post


Link to post
Share on other sites

My hands shake when my BGs are low. I usually start feeling kinda weak so I know I'm going low but when my hands shake I know I need to react. When my hands shake I'm probably around 60 but this happened when I was first diagnosed and coming down from BGs in the 300s....139 would have been low for me back then.

Share this post


Link to post
Share on other sites

You wouldn't happen to be taking a med you don't usually take, would you? Antihistamines, for instance, make some people shake. Your own natural adrenaline can do it, too. In fact, I think that is what causes the shaking during a hypoglycemic episode.

 

:tee: Too much coffee? :)

Share this post


Link to post
Share on other sites

You can shake for a number of reasons. Being cold, nervous, stressed out, drugs use and withdrawal, blood sugars, fight or flight response. Their is a reason the study hand of a surgeon gets paid top dollar :) . Gotta have nerves of steel for such work.

Share this post


Link to post
Share on other sites